PDF(622 KB)
Empirical Likelihood Estimation for Partially Nonlinear Varying Coefficient Errors-in-Variables Models with Missing Data
FAN Guoliang, RAO Shiwen, WANG Jiangfeng
Journal of Systems Science and Mathematical Sciences ›› 2021, Vol. 41 ›› Issue (9) : 2643-2659.
PDF(622 KB)
PDF(622 KB)
Empirical Likelihood Estimation for Partially Nonlinear Varying Coefficient Errors-in-Variables Models with Missing Data
| {{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
| 〈 |
|
〉 |